liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Global stability and persistence of complex foodwebs
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-8422-6140
St. Petersburg National Research University of Information Technologies, Saint Petersburg, Russia.
Linköping University, Department of Physics, Chemistry and Biology, Theoretical Biology. Linköping University, Faculty of Science & Engineering.
2019 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 198, no 5, p. 1693-1709Article in journal (Refereed) Published
Abstract [en]

We develop a novel approach to study the global behaviour of large foodwebs for ecosystems where several species share multiple resources. The model extends and generalizes some previous works and takes into account self-limitation. Under certain explicit conditions, we establish the global convergence and persistence of solutions.

Place, publisher, year, edition, pages
Springer, 2019. Vol. 198, no 5, p. 1693-1709
Keywords [en]
Global stability, Persistence, Period-two-points, Non-increasing maps, Complex foodwebs, Self-limitation, Multiple resources
National Category
Mathematical Analysis Other Biological Topics
Identifiers
URN: urn:nbn:se:liu:diva-155083DOI: 10.1007/s10231-019-00840-1ISI: 000492034000012OAI: oai:DiVA.org:liu-155083DiVA, id: diva2:1296350
Available from: 2019-03-15 Created: 2019-03-15 Last updated: 2019-11-11Bibliographically approved

Open Access in DiVA

fulltext(376 kB)83 downloads
File information
File name FULLTEXT01.pdfFile size 376 kBChecksum SHA-512
71b334fe4c5298223d9c5e25efba334e244b473e7db2c7c57c033caa475b72134083e949a0b4408461733112f89fb384c08a5c6ddeb429faec22c51aa0766975
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Kozlov, VladimirTkachev, VladimirWennergren, Uno

Search in DiVA

By author/editor
Kozlov, VladimirTkachev, VladimirWennergren, Uno
By organisation
Mathematics and Applied MathematicsFaculty of Science & EngineeringTheoretical Biology
In the same journal
Annali di Matematica Pura ed Applicata
Mathematical AnalysisOther Biological Topics

Search outside of DiVA

GoogleGoogle Scholar
Total: 83 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 131 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf